Pascal and Francis Bibliographic Databases

Help

Export

Selection :

Permanent link
http://pascal-francis.inist.fr/vibad/index.php?action=getRecordDetail&idt=19199287

A simple proof of gopakumar-vafa conjecture for local toric calabi-yau manifolds

Author
PAN PENG1
[1] Mathematics Department, Harvard University, One Oxford Street, Cambridge, MA, 02138, United States
Source

Communications in mathematical physics. 2007, Vol 276, Num 2, pp 551-569, 19 p ; ref : 17 ref

CODEN
CMPHAY
ISSN
0010-3616
Scientific domain
Mathematics; Theoretical physics
Publisher
Springer, Heidelberg
Publication country
Germany
Document type
Article
Language
English
Keyword (fr)
Physique mathématique 14J32
Keyword (en)
Mathematical physics
Classification
Pascal
001 Exact sciences and technology / 001A Sciences and techniques of general use / 001A02 Mathematics / 001A02C Algebra / 001A02C05 Algebraic geometry

Pascal
001 Exact sciences and technology / 001B Physics / 001B00 General / 001B00B Mathematical methods in physics / 001B00B90 Other topics in mathematical methods in physics

Discipline
Mathematics Theoretical physics
Origin
Inist-CNRS
Database
PASCAL
INIST identifier
19199287

Sauf mention contraire ci-dessus, le contenu de cette notice bibliographique peut être utilisé dans le cadre d’une licence CC BY 4.0 Inist-CNRS / Unless otherwise stated above, the content of this bibliographic record may be used under a CC BY 4.0 licence by Inist-CNRS / A menos que se haya señalado antes, el contenido de este registro bibliográfico puede ser utilizado al amparo de una licencia CC BY 4.0 Inist-CNRS

Access to the document

Searching the Web